# SDR UALA2010082003075

- Difficulty date: August 20, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 61,316 hours, 12,111 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR ALL FIRST CLASS AND BUSINESS CLASS SEATS FWD OF DOOR 2 INOPERATIVE.   SECURED LOOSE CONNECTOR UNDER SEAT CTR ROW 9.
